# SDR UALA2011120606699

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,418 hours, 12,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ratio Changer
- Part number: S251T3607
- Part serial: 544
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT SYSTEM HYDRAULIC QUANTITY DROPPED TO 0.47 OVERNIGHT.  HYDRAULIC FLUID EVIDENT BELOW REAR OF AIRCRAFT.  FOUND LEAK FROM RUDDER RATIO CHANGER.  REPLACED RUDDER CHANGER AS PER MM AND PERFORMED LEAK CHECK ALL OK.  RUDDER RATIO CHANGER IS A BRITISH AIRWAY 7 DAY LOAN PART, P-N 3790011-107 SN 0592 BA DOC NUMBER 83697561.  CONTAINER IN LOB BOX.  PART REQUIRED MR27210.
